MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 25MM VERSA-DIAL TAPER ADAPTOR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. 25MM VERSA-DIAL TAPER ADAPTOR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 118000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Insufficient Information (4580)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left shoulder arthroplasty approximately seven (7) years ago.The patient was revised approximately six (6) years and ten (10) months later due to implant disassociation.Subsequently, the patient underwent a second revision surgery due to implant disassociation.
 
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 010000589, comp rvrs 25mm bsplt ha+adptr; lot#: 296210.Item#: 115313, comp rvsr shldr glnsp +3 36mm; lot#: 580690.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was requested from the hospital but not returned.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial left shoulder arthroplasty approximately seven (7) years ago.The patient was revised approximately six (6) years and ten (10) months later due to implant disassociation.Subsequently, the patient underwent a second revision surgery due to implant disassociation.It was noted the patient was experiencing pain and rom issues.Attempts have been made and no further event information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11 the reported event could not be confirmed due to lack of product/information.Visual examination of the provided pictures identified both the baseplate and taper adaptor have been explanted.Both devices appear to have blood/biodebris on their surfaces, indicating use.The top surface of the baseplate has multiple scratches and there is damage in the taper feature.One peripheral screw hole also shows significant wear.The taper feature of the taper adaptor has scratches, gouging, and discoloration.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
25MM VERSA-DIAL TAPER ADAPTOR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23031614
Report Number0001825034-2025-02889
Device Sequence Number9207655
Product Code PHX
UDI-Device Identifier00880304531048
UDI-Public(01)00880304531048(17)331222(10)J7678285
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K202232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number118000
Device Lot NumberJ7678285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown